I had a total thyroidectomy May of 08. I took synthroid and STILL felt really bad, I was changed to Armour several months ago and was feeling some better. In september my levels were a little on the high side, but still had symptoms of hypothyroidism and was still feeling bad (palpitations, but really tried,dry skin, dry eyes, dry everything, depressed, achy all over) so my dose wasnt lowered due to my symptoms. In the past couple of months I was taking a vit B-complex as well as adipex and still feeling very tired and couldnt drop a pound. I started haveing more frequent palpatations so stopped the adipex almost a month ago, the palpitations have worsened, I have spells where my heart feels like I skip a beat, beat, skip a beat, over and over again. I wore a holter monitor but dont have the results, I had my levels checked last week and they were
My doc wants me to increase my armour from 90 top 120. Isnt the low T4 more consistant with Pituitary problems and wouldnt increasing my armour worsen the palpitations?
I dont really know what to do!
FYI- had my thyroid removed due to thyroiditis, nodules, and symptoms of hyperthyroidism. I was assured that it may take a while, but after my levels were evened out, I would feel great, NOT!!!! My thymus is also slightly enlarged. Been to more than one endocronologist and they all just kinda blow me off.
I feel really bad and just want to know what to do to feel better
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.